Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 36, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 28, 2005, 3:20 PM EDT for Gladwin County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2005, 3:20 PM EDT (19:20 UTC)
- Expired
- Jun 28, 2005, 4:20 PM EDT
- In force
- 60 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
County Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 107 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1815 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 281920 SVRAPX MIC051-282015- /O.NEW.KAPX.SV.W.0036.050628T1920Z-050628T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 320 PM EDT TUE JUN 28 2005 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GLADWIN COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 415 PM EDT * AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF BEAVERTON...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BEAVERTON AROUND 340 PM EDT... 6 MILES SOUTH OF GLADWIN AROUND 345 PM EDT... WINEGARS AROUND 405 PM EDT... WOODEN SHOE VILLAGE AROUND 410 PM EDT... ALBRIGHT SHORES AND 7 MILES WEST OF RHODES AROUND 415 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4401 8460 4383 8460 4384 8418 4416 8417 $$ SMITH/CAMPBELL
2 follow-up statements
000 WWUS34 KAPX 281942 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 341 PM EDT TUE JUN 28 2005 MIC051-282015- /O.CON.KAPX.SV.W.0036.000000T0000Z-050628T2015Z/ GLADWIN MI- 341 PM EDT TUE JUN 28 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EDT FOR GLADWIN COUNTY... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEAVERTON...OR ABOUT 5 MILES SOUTH OF GLADWIN...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WINEGARS AROUND 350 PM EDT... WOODEN SHOE VILLAGE AND ALBRIGHT SHORES AROUND 355 PM EDT... RHODES AROUND 410 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4396 8460 4382 8460 4384 8418 4404 8418 $$ CAMPBELL/SMITH
000 WWUS34 KAPX 282020 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EDT TUE JUN 28 2005 MIC051-282025- /O.EXP.KAPX.SV.W.0036.000000T0000Z-050628T2015Z/ GLADWIN MI- 415 PM EDT TUE JUN 28 2005 ...THE SEVERE THUNDERSTORM WARNING FOR GLADWIN COUNTY HAS EXPIRED... AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING FOR GLADWIN COUNTY HAD WEAKENED AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. LAT...LON 4396 8460 4382 8460 4384 8418 4404 8418 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:45 AM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 28, 11:45 AM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1145 AM EDT TUE JUN 28 2005 .UPDATE...SURFACE COOL FRONT IS MAKING ITS WAY THRU LOWER MICHIGAN AS WE SPEAK...CURRENTLY EXTENDING FROM NEAR PZQ TO GLR TO JUST WEST OF CAD. RADAR SCOPE IS VIRTUALLY ECHO-FREE ATTM...BUT EXPECT THIS WILL CHANGE AS THE AFTERNOON HEATS UP. THE TRICK TO THIS AFTERNOONS CONVECTIVE FORECAST WILL BE THE EXTEND OF SE PROGRESS THE COOL FRONT MAKES BEFORE IT STALLS AS ANOTHER (STRONGER) LOW DEVELOPS UPSTREAM ALONG THE BOUNDARY. MESOETA SUGGEST THE BOUNDARY WILL PUSH SE OF THE CWA BY 00Z OR SO. THINK THIS MIGHT BE TOO AMBITIOUS GIVEN TIME OF DAY CONSIDERING FRONTS TEND TO SLOW/STALL DURING PEAK DIURNAL HEATING. STILL EXPECT CONVECTIVE DEVELOPMENT OVER MOST OF THE CWA THIS AFTERNOON/EVENING...BUT STRONGEST CONVECTION AND GREATER AREAL COVERAGE SHOULD TARGET SE SECTIONS OF THE CWA ALONG AND AHEAD OF THE FRONT WITH THE AREA OF HIGHEST INSTABILITY AND MOISTURE. 12Z APX SOUNDING MODIFIED FOR 86/67 YIELDS CAPES NEAR 3000 JOULES... LIS OF -8 AND A K-INDEX OF 36 IN THE SE PART OF CWA (I.E. SE OF A LINE FROM APN TO HTL). DEFINITELY A GOOD SET-UP FOR A HIGH DWPT/PULSE TSRA EVENT THIS AFTERNOON AS THE FRONT SERVES AS A FOCUSING MECHANISM FOR CONVECTIVE DEVELOPMENT...FUELED BY A HIGH THETA-E/HIGH CAPE/LOW SHEAR ENVIRONMENT. SOME DIRECTIONAL SHEAR EXIST THIS AFTERNOON...BUT WINDS STAY FAIRLY WEAK (850 MB WINDS SW AT 10-15 KTS AND 500 MB WINDS W AT 15 TO 20 KTS). THE PRIMARY THREAT WITH THESE PULSE STORMS WILL BE DAMAGING WINDS WITH MID LEVEL DRY AIR (700 MB DPD NEARING 15 C) JUST UPSTREAM AND A HIGH CAPE ENVIRONMENT. HEAVY RAIN WILL ALSO A THREAT FROM ANY STORMS THAT DO DEVELOP...WITH PWATS OF 1.6...K-INDEX OF 36...FREEZING LEVELS JUST OVER 14 KFT AND PRONOUNCED 850 MB THETA-E RIDGING IN PLACE. WILL REDEFINE AREA OF HIGHER POPS BASED ON REASONING ABOVE...BUT WILL STILL KEEP SCATTERED SHRA/TSRA IN THE AFTERNOON FORECAST FOR ERN UPR AND LOCATIONS NW OF A LINE FROM APN TO HTL IN NRN LOWER MICHIGAN. SE CWA WILL SEE LIKELY POPS ALONG AND AHEAD OF THE FRONT. WILL ALSO SLIGHTLY INCREASE HIGH TEMPS FOR SE SECTIONS OF THE CWA BASED ON LATEST TEMP TRENDS. .PREV DISCUSSION...ISSUED 723 AM EDT TUE JUN 28 2005 DISCUSSION...WEAK LOW PRESSURE SLIDING SOUTH OF JAMES BAY WITH AN ASSOCIATED COLD/STATIONARY BOUNDARY EXTENDING THROUGH WESTERN WISCONSIN REMAINS THE PRIMARY WEATHER MAKER. SATELLITE IMAGERY SHOWS THE REMAINS OF AN MCS OVER CENTRAL WISCONSIN WITH MORE THUNDERSTORMS ORGANIZING OVER WESTERN IOWA. CLOSER TO THE CWA THUNDERSTORMS HAVE DEVELOPED OVER SOUTHERN LAKE MICHIGAN AND CONTINUE TO MARCH TOWARD THE SOUTHWESTERN CORNER OF THE CWA AND SHOULD ENTER MANISTEE/WEXFORD COUNTIES BY SUNRISE. APX WSR-88D SHOWS THE THUNDERSTORMS MOVING TOWARD THE SOUTHWEST CORNER OF THE CWA ALONG WITH SOME THUNDERSTORMS FIRING ALONG THE REMAINS OF THE OUTFLOW BOUNDARY OVER WESTERN LAKE MICHIGAN. MAIN SHORT TERM CONCERNS FOCUS ON THE APPROACHING THUNDERSTORMS AND POTENTIAL FOR SEVERE THUNDERSTORMS. TODAY...FRONTAL BOUNDARY WILL CONTINUE TO SWING THROUGH WISCONSIN THIS MORNING AND INTO EASTERN UPPER AND NORTHWEST LOWER AROUND 15Z. ATMOSPHERE WILL AGAIN BE MODERATELY UNSTABLE WITH MODEL SOUNDINGS PUSHING THE CAPE TO 2500 J/KG TO 3000 J/KG...HOWEVER MODIFYING THE SOUNDINGS TO EXPECTED 18Z CONDITIONS (TEMPERATURE OF 84F AND DEWPOINT OF 67F) PLACES THE CAPE AROUND 2000 J/KG WITH AN LI OF -5 TO -6C. ALTHOUGH TEMPERATURE ADVECTION ALONG THE BOUNDARY WILL BE MINIMAL...THERE SHOULD BE ENOUGH LIFT FROM THE BOUNDARY/OUTFLOW FROM THUNDERSTORMS TO COMBINE WITH HEATING AND CONTINUE THE THUNDERSTORMS. NAM INDICATES DRY AIR MOVING INTO THE REGION LATE THIS AFTERNOON WITH 700 MB DEWPOINT DEPRESSIONS INCREASING TO AROUND 20C BY 21Z...WHICH WILL POINT TOWARD INCREASED GUST POTENTIAL. AS A RESULT HAVE INCREASED POPS TO NUMEROUS THIS MORNING ACROSS EASTERN UPPER AND NORTHWEST LOWER AND THIS AFTERNOON OVER NORTHEAST LOWER AS THE BOUNDARY MIGRATES ACROSS THE CWA. WILL ALSO INCREASE WORDING SLIGHTLY IN OTHER PRODUCTS FOR THREAT OF SEVERE...MORE SO FROM WINDS THAN HAIL AS FREEZING LEVEL WILL REMAIN ABOVE 14 KFT. ONLY OTHER ADJUSTMENT WAS TO TEMPERATURES TO BRING THEM DOWN A FEW DEGREES AS CLOUD COVER SHOULD LIMIT THE HEATING A BIT MORE THAN INITIALLY ANTICIPATED. MJP ZONAL FLOW ALOFT TONIGHT AND WEDNESDAY WILL HAVE CONVECTIVELY- INDUCED RIPPLES WITHIN IT. A POTENT UPPER DISTURBANCE (A MELDING OF UPPER LOWS NOW OFF THE SOCAL COAST AND OVER WA) WILL LIFT NE ACROSS NORTHERN MN AND CENTRAL ONTARIO WED NIGHT INTO THURSDAY. THIS WILL SWEEP AN OCCLUDED FRONT ACROSS THE REGION LATE WED NIGHT INTO EARLY THU AFTERNOON...ALONG WITH A SHOT OF DYNAMICS. PRECIP TRENDS THRU THURSDAY REMAIN THE MAIN ISSUE. MODELS...NAM IS DEEPER SURFACE AND ALOFT WITH THE SYSTEM MOVING INTO THE FAR NORTHERN LAKES ON THURSDAY. THE DIFFERENCES AT 500MB ARE LARGER THAN AT THE SURFACE...WITH THE NAM QUITE A BIT FURTHER SE. THE NAM IN GENERAL IS TRENDING TOWARD THE GFS...AND A COMPROMISE SOLUTION APPEARS THE SAFEST PATH FOR NOW. TONIGHT...WEAK COLD FRONT WILL SETTLE SLOWLY SOUTHWARD...AND SHOULD BE ROUGHLY ALONG AN AXIS FROM MKG TO SAGINAW BAY BY DAWN. THOUGH CONCEPTUALLY THIS IS A FAVORABLE MCS SET-UP...THERE IS ALMOST NO SOUTHERLY FLOW IMPINGING ON THE BOUNDARY IN THE GREAT LAKES REGION. INSTEAD THE LOW LEVEL JET HITS THE FRONT ONLY ALONG AND ESPECIALLY WEST OF THE MS RIVER. THAT SAID...AIRMASS REMAINS MOIST (PWATS AROUND 1.5 INCHES) BEHIND THE FRONT...PARTICULARLY IN NORTHERN LOWER MI. ELEVATED CAPES ARE AROUND OR SLIGHTLY MORE THAN 1K J/KG WHEN LIFTING FROM 900MB...THOUGH WITH ABOUT 50J/KG OF CIN TO OVERCOME. NOT A LOT OF OBVIOUS FORCING MECHANISMS...BUT PAST NIGHTS HAVE SEEN ELEVATED NOCTURNAL COOLING CONTRIBUTE TO SPOTTY CONVECTION...AND SEE NO REASON TO THINK SOMETHING DIFFERENT WILL HAPPEN TONIGHT. WILL LINGER DIURNAL CONVECTION INTO THE EVENING...WITH SLIGHTLY LOWER POPS OVERNIGHT. WILL ACTUALLY REMOVE PRECIP FROM CENTRAL/NORTHERN CHIPPEWA COUNTY...WHICH LOOKS DEEP ENOUGH INTO THE COOLER/DRIER AIR TO ESCAPE ANY PRECIP. MIN TEMPS WILL RANGE FROM THE UPPER 50S TO MID 60S...I/M INCLINED TO GO JUST A BIT ABOVE GUIDANCE IN NORTHERN LOWER GIVEN SOME CLOUD COVER AND LACK OF A DRASTIC AIRMASS CHANGE. WEDNESDAY...INITIAL COOL FRONT MIGHT ADVANCE A LITTLE FURTHER DOWNSTATE...WITH SOUTHEAST LOW LEVEL FLOW ESTABLISHED IN EASTERN UPPER AND NEAR LAKE HURON...AND STILL SOUTHERLY FLOW IN MOST OF NORTHERN LOWER. COMPLEX LOW PRESSURE SYSTEM WILL OCCLUDE AS IT LIFTS FROM THE CENTRAL PLAINS TOWARD THE UPPER MS VALLEY. THOUGH WE/RE NORTH OF THAT COOL FRONT...LOW LEVEL AIRMASS WILL REMAIN VERY JUICY...WITH DEW POINTS NEAR 60/LOWER 60S IN EASTERN UPPER AND MID TO UPPER 60S IN NORTHERN LOWER. 950MB WINDS OF 5KT OR LESS WILL PRODUCE VIGOROUS LAKE BREEZES...AND AMPLE BOUNDARIES FOR DIURNAL CONVECTION GIVEN SUFFICIENT HEATING. THAT HEATING IS NOT A SURE THING...WITH THE NAM IN PARTICULAR SHOWING A DECENT AMOUNT OF QPF FROM 12Z-15Z (LEFTOVER NOCTURNAL NONSENSE). STILL...A 15-20 DEGREE DIURNAL RISE IS VERY REASONABLE...WITH HIGH TEMPS IN THE MID 70S IN EASTERN UPPER AND MAINLY LOWER 80S IN NORTHERN LOWER (COOLER NEAR HURON). AN 81/67 SURFACE PARCEL PLACES CAPES AROUND 2K J/KG...AND WITH BOUNDARIES READILY AVAILABLE WE SHOULD AGAIN FIRE STORMS IN THE AFTERNOON (INCLUDING EASTERN UPPER...WITH COOLER/DRIER CONDITIONS OFFSET BY COLLIDING LAKE BREEZES). WE/RE FINALLY STARTING TO INTRODUCE SOME DIRECTIONAL SHEAR...BUT WIND FIELDS REMAIN VERY WEAK (SOUTHERLY 850MB WINDS 5-10KT...WESTERLY 500MB WINDS 15-20KT). SO PROBABLY MORE OF THE SAME...AN ISOLATED SVR POSSIBLE FROM MID AFTERNOON INTO EARLY EVENING...BUT MINIMAL ORGANIZATION. WEDNESDAY NIGHT...THINGS GET INCREASINGLY INTERESTING. THE WIND FIELDS ALOFT WILL INCREASE DRAMATICALLY OVERNIGHT AS AN UPPER TROF LIFTS TOWARD THE MN/CANADA BORDER. ASSOCIATED SURFACE LOW WILL BE NW OF SUPERIOR BY DAYBREAK...WITH AN OCCLUDED FRONT MOVING ACROSS LAKE MI AND CENTRAL UPPER MI. THERE ARE CONSIDERABLE MODEL DIFFS AS MENTIONED ABOVE. THE NAM SOLUTION (WITH A DEEPER/FURTHER SE UPPER TROF) SUPPORTS A DERECHO IN THE CENTRAL/SOUTHERN LAKES...WITH A 50-60KT 500MB JET FROM NEBRASKA TO CENTRAL LAKE MI. THE GFS IS A LITTLE SLOWER TO BRING THOSE STRONGER WINDS ALOFT EAST INTO THE LAKES REGION...BUT STILL HAS RESPECTABLE 40-50KT 500MB WIND SPEEDS OVERHEAD. 0-6KM BULK SHEARS ARE IN THE 40-50KT RANGE OVERNIGHT. THIS IS IN AN AIRMASS WITH 1K-1500 J/KG OF (BARELY) ELEVATED CAPE. COMPLETELY AGREE WITH SPC DAY 2 OUTLOOK THINKING. THE CAVEAT IS THAT LOTS OF THINGS CAN STILL GO WRONG...MOST LIKELY BEING WIDESPREAD CONVECTION TOO SOON (BEFORE WIND FIELDS RAMP UP). AT THE MOMENT... MODEL CONSENSUS WOULD FAVOR HIGHEST WIND DAMAGE THREAT (500/700MB WIND MAXIMUM) IN CENTRAL AND SOUTHERN LOWER MI...BUT LOTS OF TIME FOR THAT TO CHANGE. WILL INCREASE POPS WED NIGHT... ESPECIALLY IN THE WEST...AND WILL KICK THE WORDING IN THE HWO UP A NOTCH. THURSDAY...NAM/GFS PROGS INDICATE A SUBSTANTIAL DRY SLOT WILL PUNCH INTO THE REGION...IMPLYING THAT MOST OF AREA WILL BE DRY FOR MOST OF THE DAY. HOWEVER...ANY OVERNIGHT CONVECTION MAY NOT YET BE OUT OF OUR HAIR AT DAYBREAK...ESPECIALLY WITH OCCLUDED FRONT JUST STARTING TO WORK INTO THE FORECAST AREA. WILL LEAVE IN A CHANCE IN THE MORNING. VERY DRY AIR FROM 850MB ON UP BY AFTERNOON...WITH PWATS DROPPING UNDER AN INCH. EVEN IF THE OCCLUDED FRONT IS SLOW...SHOULD MIX DOWN SUFFICIENTLY DRY AIR TO PREVENT DEEP CONVECTION FROM FIRING. SO WILL REMOVE MOST AFTERNOON/EVENING PRECIP (EXCEPT LINGERING PRECIP INTO EARLY AFTERNOON IN PARTS OF NE LOWER MI). MAX TEMPS WILL RANGE FROM MID 70S TO MID 80S. WILL BECOME BREEZY IN THE AFTERNOON...ESPECIALLY IN EASTERN UPPER AND NEAR LAKE MI...AS PRESSURE GRADIENT TIGHTENS AND BETTER COLD ADVECTION ARRIVES. NO CHANGES TO LATER PERIODS. ZOLTOWSKI && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 28, 11:56 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1156 AM EDT TUE JUN 28 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-291000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 1156 AM EDT TUE JUN 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...PRODUCING WIND GUSTS TO 60 MPH AND NICKEL SIZE HAIL. THE STRONGEST STORMS WILL BE SOUTHEAST OF A LINE FROM ALPENA TO HOUGHTON LAKE. THUNDERSTORMS DURING THE OVERNIGHT HOURS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS REMAIN POSSIBLE WEDNESDAY THROUGH EARLY THURSDAY AFTERNOON. ISOLATED SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY FROM MID AFTERNOON THROUGH MID EVENING. LIKE TODAY...THE MAIN THREATS WILL BE WIND GUSTS TO 60 MPH AND NICKEL SIZE HAIL. THERE IS A BETTER CHANCE OF SEVERE THUNDERSTORMS LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE THE MAIN HAZARD WITH THESE STORMS. THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) MJP/JZ/MLR
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:28 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Roscommon | 47 min |
| Jun 28, 1:31 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 47 min |
| Jun 28, 1:39 PM EDT | Special Marine Warning | APX | 96 min | |
| Jun 28, 2:12 PM EDT | Severe Thunderstorm Warning | APX | Roscommon | 66 min |
| Jun 28, 2:28 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 66 min |
| Jun 28, 2:30 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw | 54 min |
| Jun 28, 2:49 PM EDT | Special Marine Warning | APX | 56 min | |
| Jun 28, 3:30 PM EDT | Special Marine Warning | APX | 90 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.